The Ultra Loop Track Edition offers a running challenge of either 6 or 12 hours where you will run loops of the 400m track as many times as you can.
No matter how far you manage to run, you receive a finishing time and medal.
The event takes place at Wythenshawe Athletics Track in Manchester, UK.
This event is a great opportunity to aim for a new personal best across distance and time.
Entry Fee: £32-£55
"I loved this event. If you want to focus on pure endurance running then a track ultra like this is the way to go. "
Once you enter, you will receive a confirmation email. Leading up to the race you will then receive more information, guidance and support regarding the event.
If you are between the ages of 12 - 15 then your parent or guardian must contact us in order to organise your place and your parent or guardian must attend the event with you. We do not allow under 12's to participate in any of our current events. Please read further in our Runners Agreement.
We have a Facebook group for all participants that you will have access to where you can ask questions about the event and also meet the community of people taking part. We also have a Strava group we would love for you to join.
Registration & Times
Event registration will begin onsite at 7.30am for 12 hour and 6 hour morning runners, where you will collect your race number, chip timing ankle strap and have some time to warm up and get familiar with the event village. The event briefing will then take place at 8.45am before all runners will toe the line ready to start at 9.00am. For 6 hour afternoon runners, registration will begin at 1.30pm, the race briefing will take place at 2.45pm before joining the event at 3.00pm. The event will end at 9.00pm.
How it Works
There is one starting line where everyone will begin from, this same line then becomes the looping line that provides loop split times each time you go around. When you're ready to finish, you cross the same line and let one of our team know that you're finished, we can then provide you with your results.
There is a time limit of either 6 or 12 hours depending on your chosen event, during that time you are welcome to run as few or as many laps of the track as you would like to.
12 Hour: 9.00am - 9.00pm
6 Hour Morning: 9.00am - 3.00pm
6 Hour Afternoon: 3.00pm - 9.00pm
Surrounding the start/finish line will be the event village. There will be a bag drop, toilets, and some other stalls from our event partners for you to check out.
The start/finish line will also act as the singular aid station and spectator area. This is where spectators can gather and participant's crew can set up individual aid stations if preferred. Our aid station will provide water, fruit, vegan snacks and energy bars from our event sponsor VOOM. When you are finished you are welcome to visit the aid station again for fruit and snacks.
If you would like to bring your own food and drink and you won't have someone with you to look after it, there will be an area where you can store your fuel but please make sure it is very clearly labelled.
With sustainability in mind, we are operating on a bring your own bottle basis. We will have plenty of water for you to fill up your bottles, but we will not be providing cups at the aid station.
The course is a 400m track at Wythenshawe Athletics Track in south Manchester. The full address is Wythenshawe Park and Gardens, Wythenshawe, Manchester, M23 0PH.
Chip Timed Results
Live Event Tracking